# SDR F3LA200300038

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON ZEE SUPPORT, RT SIDE OF AFT CARGO COMPARTMENT, FROM STA 727 TO 767.  FABRICATED AND INSTALLED REPLACEMENT ZEE SUPPORT PER SRM 53-60-53, 51-40-05, 51-40-02, MM 51-21-41 AND SOPM 20-41-02.
